# SDR 4DUA201703300001

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N960C
- Make and model: Amd FALCON900B
- Aircraft serial: 094
- Aircraft time: 12,806 hours, 6,722 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Activated
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I, B

## Discrepancy

WHILE DESCENDING FROM FL450, CABIN WARNING LIGHT AND TONE ACTIVATED DUE TO PARTIAL LOSS OF CABIN PRESSURE.  CREW DONE MASKS, DECLARED EMERGENCY AND LANDED UNEVENTFULLY AT DESTINATION AIRPORT (BMI).
